# SDR SWAA2024082218149

- Difficulty date: July 26, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 72,231 hours, 42,944 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN FLOOR PNL 241AF SURFACE LAMINATED DAMAGED<[01] FABRICATED MAIN CABIN FLOORBOARD 241AF PER SRM DWG 144A5810 AND SRM 51-40-05-0G-0;[02] VERIFIED STEP 1
